# SDR AWXA200500019

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 71,213 hours, 27,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - DURING INSPECTION THE FORWARD EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
